# SDR UALA2013031101408

- Difficulty date: March 10, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 47,693 hours, 19,062 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rub Strip
- Condition: Loose
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP HAS RUBSTRIP COMING UP AT MIDSPAN IN TWO PLACES APPROX 8 INCHES LONG.  PERFORMED INTERIM REPAIR PER SRM 57-53-11.
